Electron-impact ionization cross section of ions

Mathur, K. C. ; Tripathi, A. N. ; Joshi, S. K. (1969) Electron-impact ionization cross section of ions Physical Review, 184 (1). pp. 242-244. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v184/i1/p242_1

Related URL: http://dx.doi.org/10.1103/PhysRev.184.242


A comparative study has been made of the ionization cross section of ions Li+, Na+, K+, Rb+, Cs+, Ne+, N+, and Mg+ using different velocity distribution functions for the atomic electrons in classical impulse approximation. The results are discussed in the light of the available experimental and theoretical results.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:14512
Deposited On:12 Nov 2010 14:09
Last Modified:04 Jun 2011 04:11

Repository Staff Only: item control page